Sur un théorème de M. Mandelbrojt.

В.Л. Гончаров

Matematiceskij sbornik

  • Volume: 45, Issue: 3, page 673-677
  • ISSN: 0368-8666

How to cite


Гончаров, В.Л.. "Sur un théorème de M. Mandelbrojt.." Matematiceskij sbornik 45.3 673-677. <>.

author = {Гончаров, В.Л.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {fre},
number = {3},
pages = {673-677},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur un théorème de M. Mandelbrojt.},
url = {},
volume = {45},

AU - Гончаров, В.Л.
TI - Sur un théorème de M. Mandelbrojt.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 3
SP - 673
EP - 677
LA - fre
KW - Complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.